# SDR DALA2018111986669

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 39,200 hours, 33,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Unknown
- Location: Bs 668
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT LONGERON 11RT AT APPROX. STA 668 FOR FRAME REMOVAL. NRC 149-0002:5310-01436-03B/001 00144. REPAIRED REF ER/A 530437-14MA REV O. (LP #0831001)
